Alert archive / Oregon / Gale Watches in 2012
Gale Watch 7, NWS Medford, OR
NWS Medford, OR issued this gale watch at Feb 25, 2012, 2:27 PM PST. It took effect at Feb 26, 2012, 1:00 PM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 25, 2012, 2:27 PM PST (22:27 UTC)
- In effect from
- Feb 26, 2012, 1:00 PM PST
- Expired
- Feb 26, 2012, 3:08 AM PST
- In force
- Issued by
- NWS Medford, OR
The text
As transmitted, in the capitals the NWS used until 2016.
616 WHUS76 KMFR 252227 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 227 PM PST SAT FEB 25 2012 PZZ350-370-261130- /O.CAN.KMFR.SI.Y.0019.000000T0000Z-120226T0000Z/ /O.CON.KMFR.SE.W.0011.000000T0000Z-120226T1200Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 227 PM PST SAT FEB 25 2012 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... ...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE SMALL CRAFT ADVISORY FOR WINDS. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY. * SEAS: LARGE NORTHWEST SWELL IS PERSISTING OVER THE AREA THIS AFTERNOON WITH SEAS OF 20 TO 23 FEET AT 13 SECONDS. THE LARGE SWELL WILL GRADUALLY DECREASE TONIGHT...WITH SEAS SUBSIDING TO 12 TO 14 FEET SUNDAY MORNING. * AREAS AFFECTED: THE MOST HAZARDOUS SEAS WILL OCCUR NORTH OF CHARLESTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ356-261130- /O.CON.KMFR.SE.W.0011.000000T0000Z-120226T1200Z/ /O.NEW.KMFR.SI.Y.0020.120226T2100Z-120227T0600Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 227 PM PST SAT FEB 25 2012 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 1 PM TO 10 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 1 PM TO 10 PM PST SUNDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY. * WINDS: NORTH WINDS WILL INCREASE SUNDAY AFTERNOON INTO SUNDAY EVENING TO 25 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT. * SEAS: LARGE NORTHWEST SWELL IS IS PERSISTING OVER THE AREA THIS AFTERNOON WITH SEAS OF 18 TO 21 FEET AT 13 SECONDS. THE LARGE SWELL WILL GRADUALLY DECREASE TONIGHT...WITH SEAS SUBSIDING TO 12 TO 14 FEET SUNDAY MORNING. SEAS OF 10 TO 12 FEET ARE EXPECTED SUNDAY AFTERNOON AND EVENING AS STEEP WIND WAVES OF 6 TO 9 FEET COMBINE WITH 7 TO 9 FEET NORTHWEST SWELL. * AREAS AFFECTED: THE STRONGEST WINDS AND MOST HAZARDOUS SEAS WILL OCCUR BEYOND 5 NM FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ376-261130- /O.CON.KMFR.SE.W.0011.000000T0000Z-120226T1200Z/ /O.NEW.KMFR.GL.A.0007.120226T2100Z-120227T0600Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 227 PM PST SAT FEB 25 2012 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... ...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY. * WINDS: NORTH WINDS WILL INCREASE SUNDAY AFTERNOON INTO SUNDAY EVENING TO 30 TO 35 KT WITH GUSTS TO 40 KT. * SEAS: LARGE NORTHWEST SWELL IS IS PERSISTING OVER THE AREA THIS AFTERNOON WITH SEAS OF 18 TO 21 FEET AT 13 SECONDS. THE LARGE SWELL WILL GRADUALLY DECREASE TONIGHT...WITH SEAS SUBSIDING TO 12 TO 14 FEET SUNDAY MORNING. SEAS OF 12 TO 14 FEET WITH CONTINUE SUNDAY AFTERNOON AND EVENING AS STEEP WIND WAVES OF 7 TO 10 FEET COMBINE WITH 8 TO 9 FEET NORTHWEST SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
1 follow-up statement
044 WHUS76 KMFR 261108 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 308 AM PST SUN FEB 26 2012 PZZ376-270015- /O.CAN.KMFR.SE.W.0011.000000T0000Z-120226T1200Z/ /O.NEW.KMFR.SW.Y.0019.120226T1108Z-120227T1800Z/ /O.UPG.KMFR.GL.A.0007.120226T2100Z-120227T0600Z/ /O.EXB.KMFR.SI.Y.0020.120226T2100Z-120227T1800Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 308 AM PST SUN FEB 26 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 10 AM PST MONDAY... ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 AM PST MONDAY... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 AM PST MONDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT UNTIL 10 AM PST MONDAY. THE HAZARDOUS SEAS WARNING HAS BEEN CANCELLED. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: NORTH WINDS WILL INCREASE TO 20 TO 30 KT WITH OCCASIONAL GUSTS TO 40 KT THIS AFTERNOON AND PERSIST THROUGH MONDAY MORNING. WINDS WILL EASE MONDAY AFTERNOON. * SEAS: NORTHWEST SWELL OF 12 TO 16 FEET THIS MORNING WILL EASE TO 8 TO 11 FEET THIS AFTERNOON AND PERSIST INTO MONDAY MORNING. SEAS WILL STEEPEN THIS AFTERNOON AND TONIGHT DUE TO SHORT PERIOD WIND WAVES OF 7 TO 10 FEET. SEAS WILL SUBSIDE BELOW 10 FEET MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ356-270015- /O.CAN.KMFR.SE.W.0011.000000T0000Z-120226T1200Z/ /O.NEW.KMFR.SW.Y.0019.120226T1108Z-120227T1800Z/ /O.EXT.KMFR.SI.Y.0020.120226T2100Z-120227T1800Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 308 AM PST SUN FEB 26 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 10 AM PST MONDAY... ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 AM PST MONDAY... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 10 AM PST MONDAY. THE HAZARDOUS SEAS WARNING HAS BEEN CANCELLED. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 AM PST MONDAY. * WINDS: NORTH WINDS WILL INCREASE TO 20 TO 25 KT WITH OCCASIONAL GUSTS OF 35 KT THIS AFTERNOON AND PERSIST THROUGH MONDAY MORNING. WINDS WILL EASE MONDAY AFTERNOON. * SEAS: COMBINED SEAS OF 10 TO 14 FEET ARE EXPECTED TODAY THROUGH MONDAY MORNING. THE SEA STATE WILL BE MOSTLY NORTHWEST SWELL THIS MORNING, BUT SEAS WILL STEEPEN DUE TO SHORTER PERIOD WIND WAVES OF 5 TO 8 FEET THIS AFTERNOON AND TONIGHT. COMBINED SEAS WILL SUBSIDE BELOW 10 FEET MONDAY AFTERNOON. * AREAS AFFECTED: THE STRONGEST WINDS AND MOST HAZARDOUS SEAS WILL OCCUR BEYOND 5 NM FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ370-270015- /O.CAN.KMFR.SE.W.0011.000000T0000Z-120226T1200Z/ /O.NEW.KMFR.SW.Y.0019.120226T1108Z-120227T1800Z/ /O.EXB.KMFR.SI.Y.0020.120227T0000Z-120227T1800Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 308 AM PST SUN FEB 26 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 10 AM PST MONDAY... ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM PST MONDAY... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM PST MONDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT UNTIL 10 AM PST MONDAY. THE HAZARDOUS SEAS WARNING HAS BEEN CANCELLED. * WINDS: NORTH WINDS WILL INCREASE TO 15 TO 25 KT WITH OCCASIONAL GUSTS OF 30 TO 35 KT LATE THIS AFTERNOON AND PERSIST THROUGH MONDAY MORNING. WINDS WILL EASE MONDAY AFTERNOON. * SEAS: NORTHWEST SWELL OF 12 TO 16 FEET THIS MORNING WILL EASE TO 9 TO 12 FEET THIS AFTERNOON AND PERSIST INTO MONDAY MORNING. SEAS WILL STEEPEN LATE THIS AFTERNOON AND TONIGHT DUE TO SHORT PERIOD WIND WAVES OF 6 TO 8 FEET. COMBINED SEAS WILL SUBSIDE BELOW 10 FEET MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ350-270015- /O.CAN.KMFR.SE.W.0011.000000T0000Z-120226T1200Z/ /O.NEW.KMFR.SW.Y.0019.120226T1108Z-120227T1800Z/ /O.EXB.KMFR.SI.Y.0020.120227T0000Z-120227T0900Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- 308 AM PST SUN FEB 26 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 10 AM PST MONDAY... ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 AM PST MONDAY... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 AM PST MONDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT UNTIL 10 AM PST MONDAY. THE HAZARDOUS SEAS WARNING HAS BEEN CANCELLED. * WINDS: NORTH WINDS WILL INCREASE TO 15 TO 25 KT WITH OCCASIONAL GUSTS OF 30 KT LATE THIS AFTERNOON AND PERSIST THROUGH THIS EVENING. WINDS WILL EASE LATER TONIGHT. * SEAS: NORTHWEST SWELL OF 12 TO 16 FEET THIS MORNING WILL EASE TO 9 TO 12 FEET THIS AFTERNOON AND PERSIST INTO MONDAY MORNING. SEAS WILL STEEPEN LATE THIS AFTERNOON AND TONIGHT DUE TO SHORT PERIOD WIND WAVES OF 5 TO 8 FEET. COMBINED SEAS WILL SUBSIDE BELOW 10 FEET MONDAY MORNING. * AREAS AFFECTED: THE STRONGEST WINDS AND MOST HAZARDOUS SEAS WILL OCCUR BEYOND 5 NM FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ SPILDE HTTP://WWW.WEATHER.GOV/MEDFORD
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this gale watch went out at Feb 25, 1:30 PM PST, 57 minutes earlier.
Area forecast discussion, Feb 25, 1:30 PM PST, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
130 PM PST SAT FEB 25 2012
.DISCUSSION...25/12Z NAM/GFS IN.
THE LONG WAVE TROUGH THAT PUSHED THE WET AND WINDY FRONT THROUGH
THE AREA LAST NIGHT IS NOW MOVING OUT OF THE MEDFORD CWA AND MORE
STABLE AIR IS MOVING IN FROM THE WEST. SHOWER ACTIVITY IS SLOWLY
DIMINISHING AT THIS TIME...BUT IT WILL NOT CUT OFF COMPLETELY.
SNOW LEVELS ARE DOWN AROUND 1500-2000 FEET...AND SIGNIFICANT
ACCUMULATIONS HAVE OCCURRED IN THE CASCADES.
THE RIDGE WILL WEAKEN AS IT MOVES ONSHORE TONIGHT AND TWO SHORT
WAVES WILL MOVE IN SUNDAY AFTERNOON AND EVENING. INITIALLY THESE
ARE RELATIVELY WEAK WAVES EMBEDDED IN NORTHWESTERLY FLOW...BUT
THEY BOTH WILL AMPLIFY AS THEY APPROACH THE COAST. THE SOUTHERNMOST
WAVE WILL MOVE INTO NORTHERN CALIFORNIA SUNDAY AFTERNOON WHILE THE
SECOND WAVE WILL SWING DOWN FROM THE NORTH...MOVING INTO
WASHINGTON STATE SUNDAY AFTERNOON...THEN INTO OREGON SUNDAY
NIGHT. AS IT DOES SO...IT WILL MOVE INTO PHASE WITH THE SOUTHERN
WAVE TO EFFECTIVELY DIG A LONG WAVE TROUGH ALONG THE WEST COAST.
OVERALL THIS WILL BE A COLD AND SHOWERY PATTERN...WITH MOSTLY
LIGHT PRECIPITATION AMOUNTS.
THE TROUGH WILL MOVE OUT MONDAY AND BRIEF RIDGING WILL BRING IN A
BRIEF BREAK BETWEEN SYSTEMS AT THAT TIME. THE UPSTREAM TROUGH WILL
MOVE TO THE COAST TUESDAY EVENING...AND THE MODELS HAVE BEEN
TRENDING STRONGER WITH THIS SYSTEM. IT NOW LOOKS LIKE IT WILL ONLY
BE A BIT WEAKER THAN THE SYSTEM THAT JUST WENT THROUGH THE
CWA...THOUGH IT MAY WIND UP BEING STRONGER THAN THAT BY THE TIME
IT GETS HERE. THE ASSOCIATED FRONT WILL MOVE ONSHORE TUESDAY
AFTERNOON.
EXTENDED DISCUSSION...WEDNESDAY THROUGH SATURDAY. THE OPERATIONAL
MODELS AND ENSEMBLE MEANS CONTINUE TO SHOW A PROGRESSIVE PATTERN
LASTING THROUGH NEXT WEEKEND WITH THE SOURCE REGION COMING FROM
THE GULF OF ALASKA. THEREFORE WE CAN EXPECT COOLER THAN NORMAL
TEMPERATURES AND ABOVE NORMAL PRECIPITATION. THE MAIN QUESTION
WILL BE THE TIMING OF EACH SYSTEM...BUT AT THIS POINT IT LOOKS
LIKE ANY BREAK IN SYSTEMS WILL BE BETWEEN 24-30 HOURS. BOTH THE EC
AND GFS ARE IN GOOD AGREEMENT SHOWING LOW PRESSURE MOVING INTO THE
PAC NW WITH A COLD AIR MASS MOVING INTO SOUTHWEST OREGON.
PRECIPITATION WEDNESDAY WILL BE MOSTLY CONFINED ALONG AND WEST OF
THE CASCADES WITH SNOW LEVELS LIKELY BELOW THE MAJOR PASSES. A
COOL MOIST NORTHWEST FLOW CONTINUES THURSDAY...BUT THE EC SHOWS A
WARM FRONT MOVING INTO WESTERN OREGON BRINGING ANOTHER ROUND OF
MODERATE TO HEAVY PRECIPITATION WHILE THE GFS DOES NOT. SO AS
MENTIONED BEFORE THE MAIN CHALLENGE WILL BE THE DETAILS. SO WE'LL
CONTINUE TO GO WITH A BLEND BETWEEN THE TWO MODELS. EVEN THEN IT
ALL POINTS TO A COOL AND WET SOLUTION.
&&
.AVIATION...A COOL AND UNSTABLE AIRMASS REMAINS OVER THE AREA
THROUGH TONIGHT WITH SCATTERED PRECIPITATION. CIGS FOR THE MOST PART
SHOULD REMAIN VFR HOWEVER TEMPORARY MVFR CONDITIONS ARE POSSIBLE
NEAR AND WHERE SHOWERS ARE OCCURRING THROUGH TONIGHT. MODEL
GUIDANCE SUGGEST DECREASING CLOUD COVER TONIGHT WITH SOMEWHAT DRIER
AIR MOVING IN. BUT THIS MAY BE SUSPECT GIVEN THE AMPLE CLOUD COVER
OVER THE WATERS DUE TO INSTABILITY. IF ENOUGH CLEARING TAKES PLACE
THIS EVENING...THEN THERE IS A HIGHER CHANCE FOR LOW CLOUDS AND FOG
TO DEVELOP BETWEEN 9-12Z IN THE UMPQUA BASIN AND ROGUE VALLEY.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY UNTIL 2 PM PST THIS AFTERNOON FOR
ORZ029>031.
WINTER WEATHER ADVISORY UNTIL 2 PM PST THIS AFTERNOON
ABOVE 1500 FEET FOR ORZ021>026.
HIGH SURF ADVISORY UNTIL 10 PM PST THIS EVENING FOR ORZ021.
WINTER WEATHER ADVISORY UNTIL 2 PM PST THIS AFTERNOON FOR
ORZ027-028.
CA...WINTER WEATHER ADVISORY UNTIL 4 PM PST THIS AFTERNOON ABOVE 1500
FEET FOR CAZ080-081.
PZ...HAZARDOUS SEAS WARNING UNTIL 4 AM PST SUNDAY FOR
PZZ350-356-370-376.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 4 PM PST THIS AFTERNOON FOR
PZZ350-370.
15/10/02Hazardous weather outlook, Feb 25, 6:56 AM PST, 7 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 656 AM PST SAT FEB 25 2012 ORZ027-028-260000- SOUTH CENTRAL OREGON CASCADES- SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES- 656 AM PST SAT FEB 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...TODAY AND TONIGHT A WINTER WEATHER ADVISORY IS IN EFFECT UNTIL 4 PM PST TODAY. PLEASE SEE THE WINTER WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SERIES OF STORM SYSTEMS WILL AFFECT THE AREA THROUGH LATE IN THE WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Feb 25, 9:39 AM PST, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
939 AM PST SAT FEB 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM NON-TSTM WND DMG ADEL 42.18N 119.90W
02/25/2012 LAKE OR PUBLIC
BARN BLOWN DOWN, DEBRIS SCATTERED 100 YARDS AND ONTO
NEARBY ROADWAY.
1017 PM NON-TSTM WND GST LORELLA 42.14N 121.27W
02/24/2012 M63 MPH KLAMATH OR PUBLIC
&&
BPNLocal storm report, Feb 25, 10:23 AM PST, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1023 AM PST SAT FEB 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM SNOW 9 NW SILVER LAKE 43.22N 121.17W
02/25/2012 M1.0 INCH LAKE OR PUBLIC
12 HOUR TOTAL, STILL SNOWING. ALSO REPORTING STRONG WINDS
OVERNIGHT, UNKNOWN SPEED.
&&
BPNLocal storm report, Feb 25, 1:33 PM PST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
133 PM PST SAT FEB 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM SNOW 10 NW TILLER 43.04N 123.08W
02/25/2012 M5.1 INCH DOUGLAS OR TRAINED SPOTTER
SINCE 1100 PM.
&&
BPNThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 2:27 PM PST | Small Craft Advisory for Winds | MFR | 56 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.